MAUDE Adverse Event Report: Leonhard Lang GmbH Skintact; multifunction defibrillation electrode

Leonhard Lang GmbH Skintact; multifunction defibrillation electrode
Model Number DF28N
Medical Device Problem Codes Fitting Problem (2183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, we have been informed about a malfunction with a defibrillation electrode set at the customer (b)(6).Skintact defibrillation electrodes our model df28n and a zoll r series defibrillator had been used.The initial report is stating that "[translated from german to english language]": "with electrodes from this batch, the connector sometimes fails to engage properly.The locking mechanism doesn't engage because the connector cannot slide in far enough or is too long.Extremely dangerous during resuscitation - a serious defect!" later on, we have received a partially filled in questionnaire.Within this questionnaire it was stated that the incident occurred at the user site (b)(6).Nature of the procedure was a 5-10 minute electrical cardioversion and a monitoring lasting for 4 hours.The usage of the defibrillator was described as biphasic mode manual program.It was also stated that no adapter was used.The patient was lying on the hospital bed, supine position, upper body raised approximately 20° throughout the procedure.The user connected the electrodes to the patient.When they plugged in the connector, the locking mechanism did not engage.They removed the electrode set and applied another set of the same model and commenced the procedure.No injury occurred.No further details have been disclosed.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number 250722-4045 have been inspected visually and tested electrically for the function and the pluggability.All tested electrodes were within limits; no failure could be detected.A sales employee of leonhard lang has visited on (b)(6) 2026 the complaining hospital ward.At this meeting the hospital stuff has shown and discussed the detected failure.Our sales employee has collected three samples of lot number 250722-4045.Two samples are showing the claimed failure and one sample of the same lot number is working perfectly without any problems.On (b)(6) 2026 the concerned customer samples of lot number 250722-4045 have been received at leonhard lang in open pouches.It was detected that the returned samples have been used on a patient and therefore it was disinfected and then inspected.A visual inspection of the 3 concerned defibrillation sets showed no obvious damages.The connector of the three concerned defibrillation sets were also visually inspected.Neither damages nor deviations were visible.The concerned defibrillation sets were checked for pluggability with two different zoll adapter cables.Testing the 3 concerned defibrillation sets: one cable was plugged into the socket and the locking mechanism engaged easily.The second cable was plugged in but the locking mechanism only engaged when significant manual pressure was applied.The third one was plugged in but the locking mechanism did not engage; however, the electrical connection worked fine.We have sent the concerned defibrillation sets for further investigation to the university hospital in innsbruck.There an x-ray and a computed tomography ct investigation is being carried out on all metal parts of the defibrillation electrode connector to determine if there is any failure of the metallic socket inside the plug.We will provide further information, investigation results and any conclusion in a follow up report.

Brand Name
Skintact
Common Device Name
multifunction defibrillation electrode
Manufacturer (Section D)
Leonhard Lang GmbH
archenweg 56
innsbruck, 6020
AU  6020
Manufacturer (Section G)
Leonhard Lang GmbH
archenweg 56
innsbruck, 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key25576473
Report Number8020045-2026-00017
Device Sequence Number9020536
Product Code MKJ
UDI-Device Identifier19005531501161
UDI-Public(01)19005531501161
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDF28N
Device Lot Number250722-4045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown